Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integral as a certain type of a positive definite function


Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 35 (1972), 93-95
MSC: Primary 46K05; Secondary 28A45
DOI: https://doi.org/10.1090/S0002-9939-1972-0298430-7
MathSciNet review: 0298430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The integral with respect to an $ {H^ \ast }$-algebra valued measure on a compact Hausdorff space S is characterized as a certain type of positive definite function on the space $ C(S)$ of continuous functions on S.


References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 7, 126. MR 0013235 (7:126c)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [3] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, Princeton, N.J., 1953. MR 14, 883. MR 0054173 (14:883c)
  • [4] M. A. Naimark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1964. MR 19, 870; MR 22 #1824.
  • [5] P. P. Saworotnow and J. C. Friedell, Trace-class for an arbitrary $ {H^ \ast }$-algebra, Proc. Amer. Math. Soc. 26 (1970), 95-100. MR 42 #2304. MR 0267402 (42:2304)
  • [6] P. P. Saworotnow, A generalized Hilbert space, Duke Math. J. 35 (1968), 191-197. MR 37 #3333. MR 0227749 (37:3333)
  • [7] -, Representation of a topological group on a Hilbert module, Duke Math. J. 37 (1970), 145-150. MR 41 #7442. MR 0262837 (41:7442)
  • [8] -, Bochner-Raikov theorem for a generalized positive definite function, Duke Math. J. 38 (1971), 117-121. MR 0275183 (43:940)
  • [9] -, Generalized positive linear functional on a Banach algebra with an involution, Proc. Amer. Math. Soc. 31 (1972), 299-304. MR 0287321 (44:4528)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K05, 28A45

Retrieve articles in all journals with MSC: 46K05, 28A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0298430-7
Keywords: positive A-functional, $ {H^ \ast }$-algebra, trace-class, Bochner theorem, spectral measure
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society